Lancaster EPrints

What mathematics for computer scientists

Chetwynd, Amanda and Cooke et al, DJ (1987) What mathematics for computer scientists. The Computer Bulletin, 3 (3). pp. 36-37. ISSN 1464-357X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: The Computer Bulletin
Subjects: Q Science > QA Mathematics
Departments: VC's Office
Faculty of Science and Technology > Mathematics and Statistics
ID Code: 58251
Deposited By: ep_importer_pure
Deposited On: 22 Oct 2012 15:45
Refereed?: Yes
Published?: Published
Last Modified: 03 Nov 2015 16:30
Identification Number:

Actions (login required)

View Item